# SDR DL72K990763

- Difficulty date: April 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N412DA
- Make and model: Boeing 727232
- Aircraft serial: 21232
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6013211
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

POWER SUPPLY FOR EXTERNAL EMERGENCY LIGHTING INOPERATIVE.  PART REPLACED (P/N 60-1321-1 DDL) (P/N 334701742) (S/N 8869).  EMERGENCY LIGHTING CHECKS GOOD.
